Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Struggling with T1D
    avatar
    amber_krys posted:
    Trying to make a long story short, at age 21 I joined the military.. perfectly healthy I must say. A week after basic training i was told my sugars were 710 and was admitted into the ER . I was medically discharged a year later. It hit me very hard and just found out my a1c is 13.9 . I have never met a T1D and would love to hear how others take on diabetes and the emotional stress that comes along with it.
    Reply
     
    avatar
    mrscora01 responded:
    Hi Amber. Sorry for the delay in responding. I just saw this. I did answer your post on the T2 board. If you are looking for a large group of T1s, try Diabetes Daily . There are a ton of us over there and are pretty supportive. Not only just a very active T1 forum, but a lot of stuff you can get from T2s as well.

    There are nice people here too, but not so many of us and we don't always post that often.

    Cora


    Spotlight: Member Stories

    My name is allison and I've had type 1 diabetes since i was 3 years old and I'm 18 now. I've been taking care of it my whole life that I&#...More

    Helpful Tips

    school for teens
    home school works better if you have diabetes and when your bg is high you loose a lot of ifo. More
    Was this Helpful?
    1 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.